# SDR SIMA20211227005

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 40,695 hours, 36,574 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Leaking
- Location: Nr 1 Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOUD NOISE AFTER STARTING ENGINE NR 2 FOLLOWED BY A VERY STRONG FISHY SMELL.  PERFORMED GVI OF BOTH PACK DUCTS IAW EMB 145 AMM 21-51-14-200-801-A WHILE RUNNING PACKS ON APU THEN ENG BLEEDS W/ CREW. NO LOUD NOISE OR SMELL PRESENT, BUT SLIGHT LEAK OF NR 1 DUAL TEMP VALVE. DEFERRED PACK 1.
